# SDR 08FDEA00862

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-203
- Aircraft serial: 638
- Aircraft time: 29,880 hours, 8,905 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5726007320200
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET RIB CRACKED REPLACE, REPAIR RIB.
